Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Have bump above clitoris and tenderness in vagina. Could this be an STD?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9030 Questions
Question
I have a small bump above my clitoris that is sore and peeling. There is only one bump, but my vagina is tender as well. Could this be an STD??
Posted Thu, 11 Apr 2013 in Sexually Transmitted Diseases
 
 
Answered by Dr. P. T. Patil 2 hours later
Hello

Thanks for your query. Based on the facts that you have posted it appears that you have bump above clitoris and you do have tenderness in vagina.

Most likely this is due to infection of the vagina and genitals following unprotected sex.

It is difficult to make comments about acquiring STD. You have to get your blood test done to rule out the same.

Take some antibiotics like Augmentin along with some anti inflammatory drug like Diclofenac twice daily.

Get prescription of these drugs from your family Physician.

Hope I have answered your query.

Please feel free to ask if you have any more questions I shall be happy to help you.
Thanks with Regards.
Dr.Patil..
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor